MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. GUM® PROXABRUSH® GO-BETWEENS®; CLEANERS ULTRA TIGHT; INTERDENTAL BRUSH

SUNSTAR AMERICAS, INC. GUM® PROXABRUSH® GO-BETWEENS®; CLEANERS ULTRA TIGHT; INTERDENTAL BRUSH
Model Number 871RQ
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Customer used idb and it broke off in between her teeth.Although there was no damage to permanent structure, customer did visit to urgent care to remove broken piece of idb.Her jaw is sore from having her jaw open for a long amount of time.

Brand Name
GUM® PROXABRUSH® GO-BETWEENS®; CLEANERS ULTRA TIGHT
Common Device Name
INTERDENTAL BRUSH
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer Contact
priya bhatia
301 e. central road
schaumburg, IL 60195
8477944331
MDR Report Key23390853
Report Number1413787-2025-00240
Device Sequence Number15962159
Product Code EFW
UDI-Device Identifier00070942002431
UDI-Public00070942002431
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number871RQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date10/27/2025
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown